# SDR AMTA200600376

- Difficulty date: June 1, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- System (JASC): 4960 · APU Controls
- Part: Control Unit
- Part number: 211734219
- Part serial: 117A0407
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING WALK-AROUND, APU HAD AN AUTO-SHUTDOWN OCCURENCE.  REMOVED AND REPLACED ECU FOR APU IAW AMM 49-61-05-2.  OPS CHECK GOOD.  (K)
